# SDR AALA20170328017

- Difficulty date: March 27, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 18,249 hours, 7,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FORWARD CARGO LOWER SUPPORT RAIL AFT CENTER WALL CORRODED AT FUSELAGE STATION 500I FROM RBL24 TO LBL24.  REMOVED AND REPLACED RAIL IAW AARD 51-00-05 AND DRAWING 143A9481.
